# SDR FDEA200911053859

- Difficulty date: November 5, 2009
- Submitted: November 6, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 113N811318
- Condition: Chafed
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG OLEO UPPER DOOR MOUNTING FITTING HAS BOLT HEAD CHAFING WITH MOUNT STRUCTURE.  LT MLG OLEO UPPER DOOR MOUNTING FITTING HAS BOLT HEAD CHAFING WITH MOUNT.  CHAFING REPAIR CARRIED OUT AS EA NR F-3210-133431-LANDING GEAR-MAIL LANDING GEAR AND DOORS-LT AND RT GEAR STRUT DOOR BEAM CHAFING REPAIR.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
